# SDR ASAA2017062921234

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,243 hours, 11,354 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RESET, RT PACK LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  OBSERVED VALVE OPENED & CLOSED DURING TEST.  PERFORMED LEFT AND RIGHT PACK TEMP CONTROL BITE IAW FIM 21-62. TEST LOGGED  PACK TCV FAULT ON THE NR 2 CONTROLLER. RESET FAULT. RAN PACKS FOUR TIMES AND PERFORMED A BITE TEST AFTER EACH CYCLE. NO FAULTS. NO HISTORY IN HTE PAST 30 DAYS.
